# SDR ASAA9710080

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FLT 148 - DURING FLT, ONE SECTION OF THE EMERGENCY EXIT FLOOR TRACK LIGHTS ILLUMINATED AT ROWS 16 AND 17.  REPLACED BATTERY PACK AND THE EMERGENCY EXIT FLOOR TRACK LIGHTS OPERATED NORMALLY.  (M)
